# SDR DALA2019050902944

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 66,086 hours, 28,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 5810526) 1R DOOR WILL NOT ARM. REMOVED DEBRIS FROM DOOR OPS CHECKS GOOD.
